# SDR DALA202002181215

- Difficulty date: February 5, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232
- Aircraft serial: 39254
- Aircraft time: 53,230 hours, 4,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7108, L/P 1476723) DURING ACCOMPLISHMENT OF HFEC OPEN HOLE INSPECTION ON LH UNDERWING LONGERON FRONT SPAR LOWER CHORD, FOUND CRACK INDICATION ON LOWER ROW O/B FASTENER HOLE AS MARKED. CORRECTIVE ACTION: REPAIR PERFORMED AS PER B777-200 SRM 57-10-10-2R-1 REPAIR 1 AND DELTA PRI 584527-14AD REV 1.
